MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CONCORDE BUL PAR 9X10X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SARL CONCORDE BUL PAR 9X10X23; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number 187823110
Medical Device Problem Code Torn Material (3024)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2018, the surgery for lcs was performed by using the concorde system.The fixed area was l4 ¿ l5.Due to a failure of threads of the connection part to the holder, the reported device could not be held.Other implant device was used to complete the procedure.The surgery was completed with no delay, and there was no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Visual examination of the returned concorde bul par 9x10x23 revealed signs of operative usage.Threads on the threaded hole of the implant were slightly damaged, consistent with the damage due to unanticipated torque applied.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.A definitive root cause of the concorde bullet thread damage and not being able to be inserted cannot be determined from the sample and information available.A potential root cause may be having it not fully engaged with the inserter.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer and no systemic trends were found, this complaint file will be closed with no further action required.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONCORDE BUL PAR 9X10X23
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle
CH 
MDR Report Key7324533
Report Number1526439-2018-50214
Device Sequence Number16173051
Product Code MAX
UDI-Device Identifier10705034139357
UDI-Public(01)10705034139357
Combination Product (Y/N)N
PMA/510(K) Number
K041722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number187823110
Device Catalogue Number187823110
Device Lot Number155671
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2018
Initial Date Received by Manufacturer 02/16/2018
Supplement Date Received by Manufacturer04/16/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date04/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1